MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 4 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 4 8MM; KNEE TIBIAL INSERT
Model Number 1517-10-408
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Edema (1820); Joint Dislocation (2374); No Code Available (3191)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for left knee dislocation (due to ligament laxity due to swelling and lymphedema).Event is serious and is considered moderate.Event is definitely related to both device and procedure.Date of implantation: (b)(6) 2019; date of event (onset): (b)(6) 2020; (left knee).Treatment: closed reduction/manipulation.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CRS RP INSRT SZ 4 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9843068
Report Number1818910-2020-08292
Device Sequence Number13639058
Product Code NJL
UDI-Device Identifier10603295055808
UDI-Public10603295055808
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-10-408
Device Catalogue Number151710408
Device Lot Number8834393
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 4 CEM; ATTUNE CRS RP INSRT SZ 4 8MM; ATTUNE DIST FEM AUG SZ 4 12MM; ATTUNE DIST FEM AUG SZ 4 12MM; ATTUNE MEDIAL DOME PAT 32MM; ATTUNE POS FEM AUG SZ 4 8MM; ATTUNE POS FEM AUG SZ 4 8MM; ATUN FEM SLV M/L 35MM FULL POR; ATUN PRESSFIT STR STEM12X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 3 CEM; UNK CEMENT COMPETITOR; UNK CEMENT COMPETITOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight138